advertisement
Question
Posted by: Agie | 2007/03/06

Hare wat uitval

Ek verloor, sedert my Histerektomie 2 jaar gelede, elke dag hare en my volume het nou al amper met die helfde verminder! Hormone blyk in orde te wees (het nog beide ovariums) en ek gebruik al vir 2 weke lank Nu-hair supplement, maar nogsteeds val dit uit. Help asb.!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Agie
Laat kyk na jou ystervlakke, en stress kan dit ook doen. Minoxidil lotion mag help maar is duur. Hare groei stadig so jy sal eers 'n effek sien na so 6 maande met langdurige gebruik van Nu-hair.
sien ook http://beauty.about.com/cs/hairloss/a/hairloss.htm

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement